# SDR SWIA200413630

- Difficulty date: July 25, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 17,866 hours, 26,282 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION IN AUTO AND MANUAL MODES.  REINSTALLED CARGO DOOR SEAL AS REQUIRED.  OPERATIONAL CHECK GOOD.
